# SDR SIMA20130517005

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 23,907 hours, 22,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P207005120
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE F/O EMERGENCY FLASHLIGHT BASE CLIP BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE F/O EMERGENCY FLASHLIGHT BASE IAW AMM-33-51-01. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
